Some special functions in orthogonal fuzzy bipolar metric spaces and their fixed point applications


SANGURLU SEZEN M.

NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, vol.38, no.4, pp.794-802, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 4
  • Publication Date: 2022
  • Doi Number: 10.1002/num.22701
  • Journal Name: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Compendex, MathSciNet, zbMATH, DIALNET, Civil Engineering Abstracts
  • Page Numbers: pp.794-802
  • Keywords: fixed point, fuzzy metric space, orthogonal fuzzy bipolar metric space, THEOREMS, MAPPINGS, SETS
  • Gazi University Affiliated: Yes

Abstract

In this work, we synthesize orthogonal and bipolar metric issues and tried to deal with them in fuzzy metric spaces. We introduce a new concept of orthogonal fuzzy bipolar metric space and prove some fixed point theorems for some contractions in this space. Also, we provide some examples to illustrate the validity of the results obtained in the paper.